| Catalog Number |
1115000000E |
| Medical Device Problem Code |
Device Tipped Over (2589)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was not evaluated, as a probable cause for the issue was identified during communication between the customer and stryker and no further assistance was requested by the customer as there was no defect found and the issue was traced to the user.Evaluation results findings (components/results) 1 device: appropriate term/code not available / no device problem found.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between january 1- march 31, 2026.This report summarizes 1 malfunction events(s), where it was reported the devices experienced a unit tip.No adverse consequence or clinically relevant delay in treatment was reported.